Cymbalta is making my INR jump up.

Valve Replacement Forums

Help Support Valve Replacement Forums:

Brinntache

Well-known member
Joined
Mar 25, 2021
Messages
85
Location
Hamilton, Ontario, Canada
The Cymbalta threads are old, so I thought I would share. I had a steady Warfarin dose of 7.5mg/day and steady INR around 2.5.
Started taking Cymbalta, INR shot to 3.1. Reduce the dosing, but continued to taper up the Cymbalta. Two weeks later INR of 3.9.
So I am again reducing the Warfarin dosing. I will get back to where I belong, but I had a paper cut and it spurted everywhere. Not good.
 

pellicle

Professional Dingbat, Guru and Merkintologist
Joined
Nov 4, 2012
Messages
10,756
Location
Queensland, OzTrayLeeYa
Sorry to read of an interaction. Its half life is pretty short so I'd say that if your cease it and your INR goes back to normal in a few days then you've hit on the answer.

The intention to treat with warfarin is INR, so if the total systemic metabolism (including any drug interactions) changes then just adjust dose as required.

reach out if you want a hand
 
Last edited:
Top